Gevrey Regularity for Navier–stokes Equations under Lions Boundary Conditions
نویسندگان
چکیده
The Navier–Stokes system is considered in a compact Riemannian manifold. Gevrey class regularity is proven under Lions boundary conditions in the cases of the 2D Rectangle, Cylinder, and Hemisphere. The cases of the 2D Sphere and 2D and 3D Torus are also revisited. MSC2010: 35Q30, 76D03
منابع مشابه
Spatial smoothness of the stationary solutions of the 3D Navier–Stokes equations
We consider stationary solutions of the three dimensional Navier–Stokes equations (NS3D) with periodic boundary conditions and driven by an external force which might have a deterministic and a random part. The random part of the force is white in time and very smooth in space. We investigate smoothness properties in space of the stationary solutions. Classical technics for studying smoothness ...
متن کاملAsymptotic expansion in Gevrey spaces for solutions of Navier-Stokes equations
In this paper, we study the asymptotic behavior of solutions to the threedimensional incompressible Navier-Stokes equations (NSE) with periodic boundary conditions and potential body forces. In particular, we prove that the Foias-Saut asymptotic expansion for the regular solutions of the NSE in fact holds in all Gevrey classes . This strengthens the previous result obtained in Sobolev spaces by...
متن کاملSufficient Conditions for the Regularity to the 3d Navier–stokes Equations
In this paper we consider the three–dimensional Navier–Stokes equations subject to periodic boundary conditions or in the whole space. We provide sufficient conditions, in terms of one direction derivative of the velocity field, namely, uz , for the regularity of strong solutions to the three-dimensional Navier–Stokes equations.
متن کاملConditions for the Local Regularity of Weak Solutions of the Navier-stokes Equations near the Boundary
In this paper we present conditions for the local regularity of weak solutions of the Navier-Stokes equations near the smooth boundary.
متن کاملExistence and generalized Gevrey regularity of solutions to the Kuramoto–Sivashinsky equation in R
Motivated by the work of Foias and Temam [C. Foias, R. Temam, Gevrey class regularity for the solutions of the Navier–Stokes equations, J. Funct. Anal. 87 (1989) 359–369], we prove the existence and Gevrey regularity of local solutions to the Kuramoto–Sivashinsky equation in Rn with initial data in the space of distributions. The control on the Gevrey norm provides an explicit estimate of the a...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 2015